IEEE - Institute of Electrical and Electronics Engineers, Inc. - A nonlinear control law for a stochastic infinite time problem

Author(s): J. Speyer
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 August 1976
Volume: 21
Page(s): 560 - 564
ISSN (Paper): 0018-9286
ISSN (Online): 1558-2523
DOI: 10.1109/TAC.1976.1101262
Regular:

The expectation of a particular class of nonquadratic performance criterion involving even powers of the state variables up to sixth order is minimized, over an infinite horizon, subject to a... View More

Advertisement